Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 563181, 6 pages
http://dx.doi.org/10.1155/2014/563181
Research Article

On the Solutions of Some Linear Complex Quaternionic Equations

1Department of Mathematics, Faculty of Art and Science, Mustafa Kemal University, Tayfur Sökmen Campus, 31100 Hatay, Turkey
2Department of Mathematics, Faculty of Kamil Özdağ Science, Karamanoğlu Mehmetbey University, 70100 Karaman, Turkey

Received 22 January 2014; Accepted 11 June 2014; Published 2 July 2014

Academic Editor: José Carlos Costa

Copyright © 2014 Cennet Bolat and Ahmet İpek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cennet Bolat and Ahmet İpek, “On the Solutions of Some Linear Complex Quaternionic Equations,” The Scientific World Journal, vol. 2014, Article ID 563181, 6 pages, 2014. https://doi.org/10.1155/2014/563181.